# SDR SWIA202156979

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,335 hours, 37,564 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Press Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INTERCOSTAL CLIP, AFT OF REAR PRESSURE BULKHEAD AT STGR 14L, CRACKED.     FILED CLOSED    COMPLIED WITH TEMPORARY DISPOSITION OF CRACKED LH INTERCOSTAL CLIP AT AFT PRESSURE BULKHEAD STGR 14L (CLIP PN 601-35012-51) IN REF TO GREO 601R53-61-1550 REV -B DATED 2010-11-01. THIS DISPOSITION IS VALID FOR 6000FH AND DUE BY TAT 50334.9. / SEE CP# 22516596 FOR 600FH REINSPECT. / SEE CP# 22516605 FOR PERMENANT REPAIR DUE IN 6000FH.
